Home ProductsLocal Anesthetic Drugs

Local Anesthetic Drugs Paracetamol For Pain Reliever And Fever Reducer

Local Anesthetic Drugs Paracetamol For Pain Reliever And Fever Reducer

  • Local Anesthetic Drugs Paracetamol For Pain Reliever And Fever Reducer
  • Local Anesthetic Drugs Paracetamol For Pain Reliever And Fever Reducer
Local Anesthetic Drugs Paracetamol For Pain Reliever And Fever Reducer
Product Details:
Place of Origin: China
Brand Name: Pharmlab
Certification: ISO 9001 ,USP,GMP
Model Number: 103-90-2
Payment & Shipping Terms:
Minimum Order Quantity: 10 grams
Price: negotiation
Packaging Details: 25kg / drum
Delivery Time: 3-5 work days
Payment Terms: T/T, Western Union, MoneyGram, Bitcoin
Supply Ability: Mass in stock
Contact Now
Detailed Product Description
Product Name: Paracetamol EINECS: 203-157-5
Melting Point: 168-172 °C(lit.) Density: 1,293 G/cm3
Fp: 11 °C Product Categories: Local Anesthetic Drugs
Whatsapp: +8613027196769
High Light:

pain killer powder

,

pain killer drugs


Local Anesthetic Drugs Paracetamol For Pain Reliever And Fever Reducer

 

 

Quick detail

 

Product Name 4-Acetamidophenol
Synonyms Paracetamol; 4-ACETAMIDOPHENOL; 4-ACETAMINOPHENOL;ACETAMINOPHEN
CAS 103-90-2
MF C8H9NO2
MW 151.16
EINECS 203-157-5
Product Categories PHARMACEUTICALS; Aromatic Phenols; Intermediates&Fine Chemicals; Lipid signaling; Aromatics;inhibitor; APIs
Storage temp. Store at RT
Purity 99%
Chemical Properties White Solid
Usage Antiinfectant, dispersing agent in liquid scintillation counting. Analgesic; antipyretic
Package 25kg/drum
Dispatch time Within 24h after confirming your payment
Leading time 3-5 working days after online
Delivery terms EMS , EUB , ETK , DHL , TNT , FEDEX , UPS , AIR , SEA
Payment terms WESTERN UNION , MONEYGRAM , T/T(BANK TRANSFER) , BITCOIN

 

 

What is paracetamol ?


Paracetamol (acetaminophen) is a pain reliever and a fever reducer. The exact mechanism of action of is not known.


Paracetamol is used to treat many conditions such as headache, muscle aches, arthritis, backache, toothaches, colds, and fevers. It relieves pain in mild arthritis but has no effect on the underlying inflammation and swelling of the joint.


Paracetamol may also be used for other purposes not listed in this medication guide.

 


Description

 

Paracetamol, also known as acetaminophen or APAP, chemically named N-acetyl-p-aminophenol, is a widely used over-the-counter analgesic (pain reliever) and antipyretic (fever reducer). Acetaminophen is the name adopted for this pharmacologic agent in the U. S. (USAN) and Japan; Paracetamol is approved in a variety of international venues (INN, AAN, BAN, etc. ). Common trade names in English-speaking markets are Tylenol and Panadol.


Paracetamol is classified as a mild analgesic. It is commonly used for the relief of headaches and other minor aches and pains and is a major ingredient in numerous cold and flu remedies. In combination with opioid analgesics, paracetamol can also be used in the management of more severe pain such as post-surgical pain and providing palliative care in advanced cancer patients. Though paracetamol is used to treat inflammatory pain, it is not generally classified as an NSAID because it exhibits only weak anti-inflammatory activity.

 

There are many brands and forms of paracetamol available and not all brands are listed on this leaflet.

Do not use more of this medication than is recommended. An overdose of paracetamol can cause serious harm. The maximum amount of paracetamol for adults is 1 gram (1000 mg) per dose and 4 grams (4000 mg) per day. Taking more paracetamol could cause damage to your liver. If you drink more than three alcoholic beverages per day, talk to your doctor before taking paracetamol and never use more than 2 grams (2000 mg) per day.

 

Do not use this medication without first talking to your doctor if you drink more than three alcoholic beverages per day or if you have had alcoholic liver disease (cirrhosis). You may not be able to use paracetamol .

 

Before using paracetamol , tell your doctor if you have liver disease or a history of alcoholism.

Do not use any other over-the-counter cough, cold, allergy, or pain medication without first asking your doctor or pharmacist. Paracetamol is contained in many combination medicines. If you use certain products together you may accidentally use too much paracetamol . Read the label of any other medicine you are using to see if it contains paracetamol, acetaminophen or APAP. Avoid drinking alcohol while taking this medication. Alcohol may increase your risk of liver damage while taking paracetamol .

 


Application

Progesterone is a female Progesterone Hormones important for the regulation of ovulation and menstruation.

 

Women take progesterone by mouth for inducing menstrual periods who have not yet reached menopause but are not having periods due to a lack of progesterone in the body; And treating abnormal uterine bleeding associated with hormonal imbalance, and severe symptoms of premenstrual syndrome (PMS). Progesterone is also used to prevent overgrowth in the lining of the uterus in postmenopausal women who are receiving estrogen hormone replacement therapy. Progesterone is also used in combination with the hormone estrogen to "oppose estrogen" as part of hormone replacement therapy. If estrogen is given without progesterone, estrogen increases the risk of uterine cancer.

 

One of progesterone's most important functions is to cause the endometrium to secrete special proteins during the second half of the menstrual cycle, preparing it to receive and nourish an implanted fertilized egg. If implantation does not occur, estrogen and progesterone levels drop, the endometrium breaks down and menstruation occurs.

 

If a pregnancy occurs, progesterone is produced in the placenta, and levels remain elevated throughout the pregnancy. The combination of high estrogen and progesterone levels suppress further ovulation during pregnancy. Progesterone also encourages the growth of milk-producing glands in the breast during pregnancy.

 

High progesterone levels are believed to be partly responsible for symptoms of premenstrual syndrome (PMS), such as breast tenderness, feeling bloated and mood swings. When you skip a period, it could be because of failure to ovulate and subsequent low progesterone levels.

 


How should I use paracetamol ?


Use paracetamol exactly as directed on the label, or as prescribed by your doctor.

 

Do not use more of this medication than is recommended. An overdose of paracetamol can cause serious harm. The maximum amount for adults is 1 gram (1000 mg) per dose and 4 grams (4000 mg) per day. Using more paracetamol could cause damage to your liver. If you drink more than three alcoholic beverages per day, talk to your doctor before taking paracetamol and never use more than 2 grams (2000 mg) per day. If you are treating a child, use a pediatric form of paracetamol . Carefully follow the dosing directions on the medicine label. Do not give the medication to a child younger than 2 years old without the advice of a doctor.

 

Measure the liquid form of paracetamol with a special dose-measuring spoon or cup, not a regular table spoon. If you do not have a dose-measuring device, ask your pharmacist for one. You may need to shake the liquid before each use. Follow the directions on the medicine label.

 

The paracetamol chewable tablet must be chewed thoroughly before you swallow it.

 

Make sure your hands are dry when handling the paracetamol disintegrating tablet. Place the tablet on your tongue. It will begin to dissolve right away. Do not swallow the tablet whole. Allow it to dissolve in your mouth without chewing.

 

To use the paracetamol effervescent granules, dissolve one packet of the granules in at least 4 ounces of water. Stir this mixture and drink all of it right away. To make sure you get the entire dose, add a little more water to the same glass, swirl gently and drink right away.

 

Do not take a paracetamol rectal suppository by mouth. It is for use only in your rectum. Wash your hands before and after inserting the suppository.

 

Try to empty your bowel and bladder just before using the paracetamol suppository. Remove the outer wrapper from the suppository before inserting it. Avoid handling the suppository too long or it will melt in your hands.

 

For best results from the suppository, lie down and insert the suppository pointed tip first into the rectum. Hold in the suppository for a few minutes. It will melt quickly once inserted and you should feel little or no discomfort while holding it in. Avoid using the bathroom just after inserting the suppository.

 

Stop using paracetamol and call your doctor if:

 

you still have a fever after 3 days of use;


you still have pain after 7 days of use (or 5 days if treating a child);


you have a skin rash, ongoing headache, or any redness or swelling; or


if your symptoms get worse, or if you have any new symptoms.


Urine glucose tests may produce false results while you are taking paracetamol . Talk to your doctor if you are diabetic and you notice changes in your glucose levels during treatment.

Store paracetamol at room temperature away from heat and moisture. The rectal suppositories can be stored at room temperature or in the refrigerator.

 

 

Local Anesthetic Drugs Paracetamol For Pain Reliever And Fever Reducer 0


Medical uses

 

Fever


Paracetamol is used for reducing fever in people of all ages.The World Health Organization (WHO) recommends that paracetamol be used to treat fever in children only if their temperature is greater than 38.5 °C (101.3 °F).The efficacy of paracetamol by itself in children with fevers has been questioned and a meta-analysis showed that it is less effective than ibuprofen.

 

Pain


Paracetamol is used for the relief of mild to moderate pain. The use of the intravenous form for pain of sudden onset in people in the emergency department is supported by limited evidence.

 

Osteoarthritis


The American College of Rheumatology recommends paracetamol as one of several treatment options for people with arthritis pain of the hip, hand, or knee that does not improve with exercise and weight loss. A 2015 review, however, found it provided only a small benefit in osteoarthritis.


Paracetamol has relatively little anti-inflammatory activity, unlike other common analgesics such as the NSAIDs aspirin and ibuprofen, but ibuprofen and paracetamol have similar effects in the treatment of headache. Paracetamol can relieve pain in mild arthritis, but has no effect on the underlying inflammation, redness, and swelling of the joint. It has analgesic properties comparable to those of aspirin, while its anti-inflammatory effects are weaker. It is better tolerated than aspirin due to concerns with bleeding with aspirin.

 

 

Low back pain


Based on a systematic review, paracetamol is recommended by the American College of Physicians and the American Pain Society as a first-line treatment for low back pain. However other systematic reviews concluded that evidence for its efficacy is lacking.

 

Headaches


A joint statement of the German, Austrian, and Swiss headache societies and the German Society of Neurology recommends the use of paracetamol in combination as one of several first line therapies for treatment of tension or migraine headache.In the treatment of acute migraine, it is superior to placebo, with 39% of people experiencing pain relief at 1 hour compared to 20% in the control group.
Postoperative pain.


Paracetamol, when combined with NSAIDs, may be more effective for treating postoperative pain than either paracetamol alone or NSAIDs alone.

 

Other


The efficacy of paracetamol when used in combination with weak opioids ( improved for approximately 50% of people but with increases in the number experiencing side effects. Combination drugs of paracetamol and strong opioids improve analgesic effect.


The combination of paracetamol is superior to paracetamol alone for the treatment of common pain conditions including dental pain, postpartum pain, and headache.

 

Local Anesthetic Drugs Paracetamol For Pain Reliever And Fever Reducer 1

 

Paracetamol dosing information

 

Usual Adult Paracetamol Dose for Fever:

 

General Dosing Guidelines: 325 to 650 mg every 4 to 6 hours or 1000 mg every 6 to 8 hours orally or rectally.

 

 

Paracetamol 500mg tablets: Two 500 mg tablets orally every 4 to 6 hours

 

Usual Adult Paracetamol Dose for Pain:

 

General Dosing Guidelines: 325 to 650 mg every 4 to 6 hours or 1000 mg every 6 to 8 hours orally or rectally.

 

Paracetamol 500mg tablets: Two 500 mg tablets orally every 4 to 6 hours

 

Usual Pediatric Dose for Fever:

 

Oral or Rectal:

 

<=1 month: 10 to 15 mg/kg/dose every 6 to 8 hours as needed.

 

>1 month to 12 years: 10 to 15 mg/kg/dose every 4 to 6 hours as needed (Maximum: 5 doses in 24 hours)

Fever: 4 months to 9 years: Initial Dose: 30 mg/kg (Reported by one study (n=121) to be more effective in reducing fever than a 15 mg/kg maintenance dose with no difference regarding clinical tolerance.)

 

>=12 years: 325 to 650 mg every 4 to 6 hours or 1000 mg every 6 to 8 hours.

 

 

What other drugs will affect paracetamol ?


There may be other drugs that can interact with paracetamol . Tell your doctor about all your prescription and over-the-counter medications, vitamins, minerals, herbal products, and drugs prescribed by other doctors. Do not start a new medication without telling your doctor.

 

Local Anesthetic Drugs Paracetamol For Pain Reliever And Fever Reducer 2

 

 

Packaging & Delivery
1. Professional team for package and shipment.Special way to ship 100grams to 100kg powders at one time to your country
2. Fast and discreet shipment could be arranged for customs pass Guaranteed.
3. Tracking code 24 hours for customs pass guaranteed.
4. Many kinds of shipment, also can be as your requirement.
Our Advantage
1. Professional service and rich experience make customers feel at ease, adequate stock and fast delivery meet their desire.
2. We have a more profound professional knowledge, you can do a full range of services.
3. Great quality,favorable price and safe transport.
4. Secure and discreet shipment.
5. Parcel can be sent out in 24 hours after payment, express delivery with DHL,EMS,HKEMS,TNT,UPS,Fedex and 24h after-sales service.
6. Our products and services will focus on the largest customer demand,We hold the greatest enthusiasm and sincere cooperation with each customer.

 

 

>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>

 

Products

 

Testosterone Steroid    
No. CAS NO Name
1 CAS:58-22-0 Testosterone base
3 CAS:76-43-7 Fluoxymesterone Halotestin
4 CAS:2446-23-3 4-Chlorodehydromethyltestosterone(Oral turinabol)
5 CAS:1255-49-8 Testosterone Phenylpropionate
6 CAS:57-85-2 Testosterone Propionate
7 CAS:1045-69-8 Testosterone acetate
8 CAS:315-37-7 Testosterone enanthate
9 CAS:58-20-8 Testosterone Cypionate
10 CAS:1424-00-6 Mesterolone (Proviron)
11 CAS:5949-44-0 Testosterone Undecanoate
12 CAS:15262-86-9 Testosterone isocaproate
13 CAS:855-19-6 Turinabol(4-Chlorotestosterone/Clostebol Acetate)
14 CAS: NO Testosterone Sustanon 250/100
15 CAS:5721-91-5 Testosterone decanoate
16 CAS:58-18-4 Methyltestosterone (17-methyltestosterone)
17 CAS:58-20-8 1-Test Cyp,Dihydroboldenone Cypionate
Boldenone Steroid    
17 CAS:846-48-0 Boldenone
18 CAS:13103-34-9 Boldenone Undecylenate (Equipoise)
19 CAS:846-46-0 Boldenone Acetate
20 CAS:13103-34-9 Boldenone Propionate
21 CAS:106505-90-2 Boldenone Cypionate
Trenbolone Steroid    
22 CAS:10161-33-8 Trenbolone base
23 CAS:10161-34-9 Trenbolone acetate(Finaplix H/Revalor-H)
24 CAS:472-61-546 Trenbolone enanthate(parabolan)
25 CAS:23454-33-3 Trenbolone Hexahydrobenzyl Carbonate
Nandrolone Steroid    
26 CAS:434-22-0 Nandrolone
27 CAS:62-90-8 Nandrolone Phenypropionate (NPP)/durabolin
28 CAS: 601-63-8 Nandrolone cypionate
29 CAS:360-70-3 Nandrolone decanoate(DECA)/ Deca durabolin
30 CAS: 862-89-5 Nandrolone Undecylate
31 CAS: 7207-92-3 Nandrolone propionate
Primobolan Steroid    
32 CAS:434-05-9 Methenolone Acetate(Primobolan)
33 CAS:303-42-4 Methenolone enanthate (USAN)
34 CAS: 153-00-4 Metenolone
35 CAS:3381-88-2 Superdrol Powder/Methasterone (methyl-drostanolone)
36 CAS:521-12-0 Drostanolone Propionate (Masteron)
37 CAS:472-61-145 Drostanolone Enanthate(Masteron)
Anabolic Steroids    
38 CAS:72-63-9 Methandrostenolone (Dianabol, methandienone)
39 CAS:3704-09-4   Mibolerone
40 CAS:965-93-5 Methyltrienolone (Metribolone)
41 CAS:5197-58-0 Methylstenbolone
42 CAS: 5630-53-5 Tibolone
43 CAS:521-11-9 Mestanolone
44 CAS:521-18-6 Stanolone (androstanolone)
45 CAS:434-07-1 Oxymetholone (Anadrol)
46 CAS:53-39-4 Oxandrolone(Anavar)
47 CAS:10418-03-8 stanozolol(Winstrol)
48 CAS:6157-87-5 Trestolone acetate
49 CAS:853-23-6 Dehydroisoandrosterone 3-acetate
50 CAS:53-43-0 Dehydroepiandrosterone (DHEA)
51 CAS:481-29-8 Epiandrosterone
52 CAS:566-19-8 7-Keto-dehydroepiandrosterone
53 CAS:76822-24-7 1-DHEA

Contact Details
RAWSGEAR MANUFACTURER

Contact Person: Coco

Tel: +8618186204104

Send your inquiry directly to us (0 / 3000)